# SDR SWAA2024112149702

- Difficulty date: October 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727I TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT 2024-645518<[01] STEP 3 TOOL USED THICKNESS GAGE PN:45MG; SN: 232019809; DUE DATE: 08-OCT-2025;[02] REPLACED SUPPORT ZEE SECTION LOCATED BTW BS727E TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 10; SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6; DWG 146A7500 SHEET 213 REV - AND DWG 146A7502 SHEET 50 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED SUPPORT ZEE SECTION LOCATED BTW BS727E TO BS767 WL156 AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 10; SRM 51-40-02; SRM 53-00-53-2R-6 REPAIR 6; DWG 146A7500 SHEET 213 REV - AND DWG 146A7502 SHEET 50 REV - SEE INDIVIDUAL SIGN OFFS BELOW AS RII
